# SDR 96FDEA00507

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Strap
- Part number: 65242581
- Condition: Corrosion
- Location: Bs 1057
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0217, CORROSION (C53-113-01, 2) ON SILL STRAP AT BS 1057 RBL 20 WL 149.  REMOVED AND REPLACED SILL STRAP BS 1120 TO 1030 RBL 20 WL 149.
